Folgen
Shyam  Sundar  Ghoshal
Shyam Sundar Ghoshal
Tata Institute of Fundamental Research, Centre For Applicable Mathematics
Bestätigte E-Mail-Adresse bei tifrbng.res.in - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Existence and nonexistence of TV bounds for scalar conservation laws with discontinuous flux
Adimurthi, SS Ghoshal, R Dutta, GD Veerappa Gowda
Communications on pure and applied mathematics 64 (1), 84-115, 2011
642011
Exact controllability of scalar conservation laws with strict convex flux
SS Ghoshal, GDV Gowda
Mathematical Control & Related Fields 4 (4), 401, 2014
47*2014
Dissipative boundary conditions for 2× 2 hyperbolic systems of conservation laws for entropy solutions in BV
JM Coron, S Ervedoza, SS Ghoshal, O Glass, V Perrollaz
Journal of Differential Equations 262 (1), 1-30, 2017
302017
Structure of entropy solutions to scalar conservation laws with strictly convex flux
ADIMURTHI, SS Ghoshal, GD Veerappa Gowda
Journal of Hyperbolic Differential Equations 9 (04), 571-611, 2012
302012
On the attainable set for a class of triangular systems of conservation laws
B Andreianov, C Donadello, SS Ghoshal, U Razafison
Journal of Evolution Equations 15, 503-532, 2015
272015
On uniqueness of dissipative solutions to the isentropic Euler system
E Feireisl, SS Ghoshal, A Jana
Communications in Partial Differential Equations 44 (12), 1285-1298, 2019
232019
Optimal results on TV bounds for scalar conservation laws with discontinuous flux
SS Ghoshal
Journal of Differential Equations 258 (3), 980-1014, 2015
232015
Finer regularity of an entropy solution for 1-d scalar conservation laws with non uniform convex flux
S Sundar Ghoshal, GD Veerappa Gowda
Rendiconti del Seminario Matematico della Universita di Padova 132, 1-24, 2014
202014
Convergence of a Godunov scheme to an Audusse–Perthame adapted entropy solution for conservation laws with BV spatial flux
SS Ghoshal, A Jana, JD Towers
Numerische Mathematik 146, 629-659, 2020
152020
Optimal regularity for all time for entropy solutions of conservation laws in
SS Ghoshal, B Guelmame, A Jana, S Junca
Nonlinear Differential Equations and Applications NoDEA 27 (5), 46, 2020
122020
Optimal controllability for scalar conservation laws with convex flux
Adimurthi, SS Ghoshal, GDV Gowda
Journal of Hyperbolic Differential Equations 11 (03), 477-491, 2014
12*2014
Lp stability for entropy solutions of scalar conservation laws with strict convex flux
SS Ghoshal, GDV Gowda
Journal of Differential Equations 256 (10), 3395-3416, 2014
122014
BV regularity near the interface for nonuniform convex discontinuous flux
SS Ghoshal
arXiv preprint arXiv:1510.04614, 2015
112015
Well-posedness for conservation laws with spatial heterogeneities and a study of BV regularity
SS Ghoshal, JD Towers, G Vaidya
arXiv preprint arXiv:2010.13695, 2020
92020
A Godunov type scheme and error estimates for scalar conservation laws with Panov-type discontinuous flux
SS Ghoshal, JD Towers, G Vaidya
Numerische Mathematik 151 (3), 601-625, 2022
82022
Uniqueness of dissipative solutions to the complete Euler system
SS Ghoshal, A Jana
Journal of Mathematical Fluid Mechanics 23, 1-25, 2021
82021
Convergence of a Godunov scheme for degenerate conservation laws with BV spatial flux and a study of Panov-type fluxes
SS Ghoshal, JD Towers, G Vaidya
Journal of Hyperbolic Differential Equations 19 (02), 365-390, 2022
72022
On the uniqueness of solutions to hyperbolic systems of conservation laws
SS Ghoshal, A Jana, K Koumatos
Journal of Differential Equations 291, 110-153, 2021
72021
Ghoshal, and GDV Gowda. Exact controllability of scalar conservation law with strict convex flux
SS Adimurthi
7*2013
Fractional regularity for conservation laws with discontinuous flux
SS Ghoshal, S Junca, A Parmar
Nonlinear Analysis: Real World Applications 75, 103960, 2024
62024
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20